# SDR AALA951388

- Difficulty date: August 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307AA
- Make and model: Boeing 767223
- Aircraft serial: 22313
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 140T10433
- Condition: Corroded
- Location: Bs 1270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FAIL SAFE STRAP CORRODED.  FOUND BEYOND SRM LIMITS AFTER BLENDING.  ROTOPEENED, TREATED, PRIMED, AND PAINTED.  APPROVED FOR CONTINUED SERVICE WITH NOTED CONDITION BY ENGINEERING PER MRB 767-980.  T.S.T. 40,223.23.  CYCLES, 12,808.  (X)
